# SDR SWAA2022013164549

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 56,429 hours, 33,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK AT LOCATION M1669 FAILED CAPACITY TEST ; EMERGENCY LIGHT ATTERY PACK AT LOCATION M1669 FAILED CAPACITY TEST / [01] REMOVED AND REPLACED EMERGENCY BATTERY AT LOCATION M1669 PER AMM 33-51-06 WITH REFERENCE TO DWG 33500005
